# SDR SWIA201541130

- Difficulty date: April 13, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 33,049 hours, 27,346 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE INBD FLAP VANE SKIN HAS CHAFE ON L/E AT THE MIDDLE SECTION.  C-CHECK, RO 5/1/15, REMOVED DAMAGE FROM LT INBD FLAP VANE CENTER L/E SKIN.  OUT OF LIMITS REF SRM AND REO.
